Economics at your fingertips  

Study of MHD Heat and Mass Transfer Flow for Hall and Ion-Slip Currents Effects in High Porosity Medium and Revolving System

Md. Delowar Hossain*, Md. Abdus Samad and Md. Mahmud Alam
Additional contact information
Md. Delowar Hossain*: Department of Mathematics, Chittagong University of Engineering and Technology, Chittagong-4349, Bangladesh
Md. Abdus Samad: Department of Applied Mathematics, University of Dhaka, Dhaka-1000, Bangladesh
Md. Mahmud Alam: Mathematics Discipline, Khulna University, Khulna-9208, Bangladesh

Academic Journal of Applied Mathematical Sciences, 2020, vol. 6, issue 7, 100-125

Abstract: In high porosity medium and revolving system the effects of ion-slip and Hall currents are studied on MHD heat and mass transfer flow. The non-linear coupled partial differential equations are determined using byl transformations and solve these equations employing finite difference method. Velocity, temperature as well as concentration profiles are studied for the concerned physical parameters and results are presented graphically. Due to the Hall and ion-slip parameters, Eckert number, and porosity parameter the velocity profiles are pronounced while it is declined for the effects of magnetic parameter, Prandtl number. Also the magnetic parameter enhances the temperature profiles. On the other hand, the temperature (concentration) profile decreases (increases) for the increasing effect of Prandtl number (Soret number). The rate of changes of velocity, temperature and concentration profiles are also presented graphically.

Keywords: MHD; Hall and Ion-slip currents; Porosity; Rotation; Eckert number. (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) (application/pdf) (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

Page updated 2020-07-26
Handle: RePEc:arp:ajoams:2020:p:100-125